# SDR SWAA010501

- Difficulty date: February 19, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 16,825 hours, 14,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED.  REPLACED MISSING TRACK COVER PER MM.
